Alert archive / New York / Flash Flood Warnings in 2014
Flash Flood Warning 28, NWS Albany, NY
NWS Albany, NY issued this flash flood warning at Aug 3, 2014, 7:50 PM EDT for Herkimer County, New York. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 3, 2014, 7:50 PM EDT (23:50 UTC)
- Expired
- Aug 3, 2014, 10:45 PM EDT
- In force
- 3 hr
- Issued by
- NWS Albany, NY
- Area
- Storm-based polygon
- Flood severity
- None
County Herkimer County, NY
The radar
The Albany radar (KENX), 97 km from the middle of the area, began a volume at 23:51 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Albany, NY (KALY), launched 12:00Z, 11.8 hours before the alert went out and 111 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 969 m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- -24 m²/s²
- 0-3 km storm-relative helicity
- 40 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
752
WGUS51 KALY 032350
FFWALY
NYC043-040245-
/O.NEW.KALY.FF.W.0028.140803T2350Z-140804T0245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE ALBANY NY
750 PM EDT SUN AUG 3 2014
THE NATIONAL WEATHER SERVICE IN ALBANY HAS ISSUED A
* FLASH FLOOD WARNING FOR...
SOUTHWESTERN HERKIMER COUNTY IN EASTERN NEW YORK...
THIS INCLUDES THE CITIES OF...ILION...HERKIMER...
* UNTIL 1045 PM EDT
* AT 744 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
FLASH FLOODING FROM PERSISTENT HEAVY RAINFALL OVER THE WARNED AREA.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO MOHAWK AND
FRANKFORT
* DOPPLER RADAR INDICATED RAINFALL RATES OF 1 TO 2 INCHES PER HOUR
WITHIN THE WARNED AREA...WITH AN ADDITIONAL ONE INCH POSSIBLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE
BANKS OF CREEKS AND STREAMS.
MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.
PLEASE REPORT FLOODING TO THE NATIONAL WEATHER SERVICE BY EMAIL AT
ALB.STORMREPORT@NOAA.GOV...ON FACEBOOK AT WWW.FACEBOOK.COM/NWSALBANY
OR TWITTER @NWSALBANY.
&&
LAT...LON 4316 7513 4313 7494 4285 7496 4290 7509
4285 7514 4285 7521 4286 7522 4288 7522
4289 7521 4306 7522
$$
KL/LFM1 follow-up statement
244
WGUS71 KALY 040221
FFSALY
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
1021 PM EDT SUN AUG 3 2014
NYC043-040230-
/O.CAN.KALY.FF.W.0028.000000T0000Z-140804T0245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
HERKIMER NY-
1021 PM EDT SUN AUG 3 2014
...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR SOUTHWESTERN
HERKIMER COUNTY...
HEAVY RAINFALL HAS TAPERED OFF ACROSS THE WARNING AREA. ALTHOUGH
SOME LINGERING RUNOFF AND PONDING OF WATER IN LOW LYING...POOR
DRAINAGE AREAS WILL PERSIST A BIT LONGER...THE THREAT FOR FLASH
FLOODING HAS ENDED.
PLEASE REPORT FLOODING TO THE NATIONAL WEATHER SERVICE BY EMAIL AT
ALB.STORMREPORT@NOAA.GOV...ON FACEBOOK AT WWW.FACEBOOK.COM/NWSALBANY
OR TWITTER @NWSALBANY.
LAT...LON 4316 7513 4313 7494 4285 7496 4290 7509
4285 7514 4285 7521 4286 7522 4288 7522
4289 7521 4306 7522
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albany, NY wrote its last area forecast discussion before this flash flood warning went out at Aug 3, 7:26 PM EDT, 24 minutes earlier.
Area forecast discussion, Aug 3, 7:26 PM EDT, 24 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBANY NY 726 PM EDT SUN AUG 3 2014 .SYNOPSIS... AN UPPER LEVEL LOW PRESSURE SYSTEM OVER THE EASTERN GREAT LAKES AND OHIO VALLEY REGION WILL SLOWLY MOVE EASTWARD INTO THE NORTHEAST THIS EVENING AND WEAKEN THROUGH MONDAY. THIS PATTERN WILL RESULT IN ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS MAINLY DURING THE AFTERNOON AND EARLY EVENING HOURS EACH DAY THROUGH MONDAY...ESPECIALLY ACROSS THE HIGHER TERRAIN WEST OF THE HUDSON RIVER VALLEY. A COLD FRONT APPROACHING FROM SOUTHERN CANADA WILL BRING A BETTER CHANCE FOR THUNDERSTORMS ACROSS MUCH OF THE REGION ON TUESDAY AND LINGER INTO WEDNESDAY BEFORE CLEARING THE REGION. && .NEAR TERM /UNTIL 6 AM MONDAY MORNING/... AS OF 640 PM EDT...AN AREA OF RAIN AND EMBEDDED THUNDERSTORMS IS GRADUALLY EXPANDING N AND E...ACROSS THE WESTERN ADIRONDACKS...AND EXTREME WESTERN MOHAWK VALLEY. WE EXPECT THIS AREA TO CONTINUE EXPANDING E AND N OVER THE NEXT 1-2 HOURS...INTO MUCH OF THE WESTERN AND CENTRAL MOHAWK VALLEY. LOCALLY HEAVY RAINFALL WILL BE LIKELY WITH ANY DEEPER CONVECTIVE ELEMENTS. SHOWERS AND ISOLATED THUNDERSTORMS MAY ALSO INCREASE A BIT MORE INTO THE SCHOHARIE VALLEY...AND EASTERN MOHAWK VALLEY AS WELL BY 8 PM. THE CLOSED MID/UPPER LEVEL LOW ACROSS CENTRAL PA IS EXPECTED TO GRADUALLY OPEN UP AND TRANSLATE NE TONIGHT. AN UPPER LEVEL JET MAX ON THE SE/E SIDE OF THIS FEATURE IS CURRENTLY TRANSLATING N/NE ACROSS CENTRAL AND EASTERN PA...PLACING MUCH OF CENTRAL/SOUTHERN NYS WITHIN THE LEFT EXIT REGION WHERE FAVORABLE UPPER LEVEL DIVERGENCE AND LIFT ARE MORE PRONOUNCED...AND ENHANCING THE RAINFALL. THIS JET MAX IS EXPECTED TO CONTINUE TRANSLATING NE THROUGH MIDNIGHT. THE AFOREMENTIONED FAVORABLE LEFT EXIT REGION WILL MOST LIKELY CONTRIBUTE TO ENHANCED RAINFALL DURING THIS TIME ACROSS THE MOHAWK VALLEY/WESTERN ADIRONDACKS. HOWEVER...THIS FAVORABLE AREA IS EVENTUALLY EXPECTED TO THEN SHIFT N AND E OF THE REGION AROUND OR AFTER MIDNIGHT...WHICH MAY THEN MITIGATE THE POTENTIAL FOR MORE WIDESPREAD HEAVY RAINFALL ACROSS THE REMAINDER OF THE REGION. NEVERTHELESS...WILL INCREASE POPS INTO THE CHC RANGE ELSEWHERE FOR SCATTERED SHOWERS/ISOLATED THUNDER...AS SOME RESIDUAL ELEVATED INSTABILITY MAY PERSIST. HOWEVER...WITH THE DAMPENING UPPER TROUGH MOVING THROUGH LATER TONIGHT...AN ISOLATED SHOWER STILL CANNOT BE RULED OUT OVERNIGHT INTO EARLY MONDAY MORNING. OVERNIGHT LOWS ARE EXPECTED TO BE IN THE MID 50S TO MID 60S. && .SHORT TERM /6 AM MONDAY MORNING THROUGH WEDNESDAY/... THE UPPER LEVEL TROUGH DEPARTS EARLY MONDAY TAKING THE VORT AXIS WITH IT. THERE IS REALLY NO GOOD FOCUSING MECHANISM FOR MONDAY AND AS SUCH HAVE ONLY PLACED SLIGHT CHANCE OF CONVECTION IN THE GRIDS. WHAT LIMITED CONVECTION THAT DOES DEVELOP WILL BE DIURNAL...AND SHOULD DIMINISH QUICKLY AFTER DARK LEAVING RAIN-FREE CONDITIONS MONDAY NIGHT. EXPECT HIGHS ON MONDAY IN THE UPPER 70S TO MID 80S WITH LOWS MONDAY NIGHT IN THE MID 50S TO LOWER 60S. FOR TUESDAY AND WEDNESDAY A SLOW MOVING COLD FRONT WILL BE DROPPING SOUTHEAST FROM THE CENTRAL GREAT LAKES. THE FRONT WILL SLOW DOWN AS IT APPROACHES OUR FA WITH A WAVE OF LOW PRESSURE LIKELY MOVING ALONG IT ON WEDNESDAY. EXPECT SCATTERED CONVECTION BOTH DAYS WITH MLMUCAPES ON TUESDAY AFTERNOON 500-1500 J/KG AND UP TO SEVERAL THOUSAND J/KG AHEAD OF THE FRONT ON WEDNESDAY. HAVE PLACED CHANCE POPS IN THE GRIDS FOR BOTH DAYS AS EXPECT CONVECTION TO BE SCATTERED IN NATURE ALTHOUGH ACTIVITY MAY BE MORE WIDESPREAD ON WEDNESDAY. EXPECT HIGHS ON TUESDAY IN THE MID 70S TO MID 80S WITH LOWS TUESDAY NIGHT IN THE MID 50S TO MID 60S AND HIGHS ON WEDNESDAY IN THE 70S WITH MORE IN THE WAY OF CLOUD COVER. && .LONG TERM /WEDNESDAY NIGHT THROUGH SUNDAY/... THE EXTENDED PERIOD LOOKS TO BE VERY TRANQUIL AS SHOWN WITH THE NEW 03/12Z DATA. THE ONLY EXCEPTION WOULD BE DURING THE AFTERNOON AND EARLY EVENING HOURS ON THURSDAY AS A SMALL MESO BOUNDARY ALONG WITH DIURNAL HEATING MAY TRIGGER SOME SCATTERED SHOWERS AND EVEN A FEW ISOLATED THUNDERSTORMS. AS THE WEAK SURFACE LOW PRESSURE SYSTEM ASSOCIATED WITH THE MESOSCALE BOUNDARY MOVES INTO THE ATLANTIC...POPS WILL DECREASE AS WE GO INTO THE OVERNIGHT HOURS ON THURSDAY. HIGH TEMPERATURES ON THURSDAY WILL RANGE FROM THE LOWER 70S TO MID 70S. STARTING DURING THE DAY ON FRIDAY THROUGH SUNDAY...OUR ENTIRE REGION WILL EXPERIENCE TRANQUIL CONDITIONS AS OUR REGION SITS IN BETWEEN A SMALL AMPLITUDE UPPER LEVEL RIDGE OF HIGH PRESSURE OVER THE GREAT LAKES TO THE WEST AND A LARGE UPPER LEVEL LOW OVER THE CANADIAN MARITIMES. THIS SYNOPTIC SET UP WILL ENHANCE UPPER LEVEL CONVERGENCE AND WITH LIGHT AND VARIABLE WINDS...MOSTLY SUNNY SKIES SHOULD BE SET UP OVER THE WEEKEND. HIGH TEMPERATURES FROM FRIDAY THROUGH SUNDAY WILL RANGE FROM THE LOWER TO UPPER 70S ON FRIDAY INCREASING A FEW DEGREES EACH PASSING DAY TO UPPER 70S TO MID 80S BY THE TIME WE REACH SUNDAY. && .AVIATION /23Z SUNDAY THROUGH FRIDAY/... A COMPACT UPPER LEVEL LOW WILL TRANSLATE NORTHEAST AND EAST ACROSS THE REGION OVERNIGHT INTO MONDAY MORNING. MUCH OF THE SHOWERS AND THUNDERSTORMS WITH THIS FEATURE SO FAR HAVE REMAINED ACROSS CENTRAL NYS. AS THIS FEATURE APPROACHES THIS EVENING...SOME SHOWERS MAY REACH KGFL AND KALB AFTER 02Z/MON. HOWEVER...THERE ARE INDICATIONS THAT MUCH OF THE SHOWERS MAY WEAKEN AND NOT AFFECT THE REMAINDER OF THE TAF SITES OVERNIGHT. AT THIS TIME...DUE TO OVERALL LOW CONFIDENCE THAT SHOWERS WILL OCCUR...HAVE ONLY INDICATED SOME VCSH FOR LATER THIS EVENING INTO OVERNIGHT. ALSO...IT APPEARS THAT WITH THE LOSS OF DAYTIME HEATING...THE THREAT FOR THUNDER AT THE TAF SITES WILL BE MINIMAL AT BEST...SO NO THUNDER INDICATED AT THIS TIME. WILL MONITOR RADAR TRENDS FOR POSSIBLE FUTURE AMENDMENTS. OTHERWISE...MVFR TO IFR CIGS ARE EXPECTED TO DEVELOP LATER TONIGHT...INITIALLY AT KPSF...THEN AT KPOU...AND LAST AT KALB/KGFL. THE BEST CHANCE FOR IFR CIGS WOULD BE AT KPSF...AND POSSIBLY KPOU/KALB...AFTER 08Z/MON. IFR/MVFR CIGS SHOULD GRADUALLY LIFT INTO THE VFR RANGE BY LATE MORNING/EARLY MONDAY AFTERNOON...AS SLIGHTLY DRIER AIR BEGINS TO INFILTRATE THE REGION FROM THE WEST. LIGHT SOUTHEAST TO SOUTH WINDS THIS EVENING AT LESS THAN 5 KT WILL TREND TO THE NORTHEAST TO NORTH BY DAYBREAK...REMAINING LESS THAN 5 KT. WINDS ON MONDAY SHOULD GRADUALLY BACK INTO THE NORTHWEST TO WEST...AT 5-10 KT. OUTLOOK... MONDAY NIGHT: NO OPERATIONAL IMPACT. NO SIG WX. TUESDAY: MODERATE OPERATIONAL IMPACT. CHANCE OF SHRA...TSRA. TUESDAY NIGHT: MODERATE OPERATIONAL IMPACT. CHANCE OF SHRA...TSRA. WEDNESDAY: MODERATE OPERATIONAL IMPACT. CHANCE OF SHRA...TSRA. WEDNESDAY NIGHT: NO OPERATIONAL IMPACT. NO SIG WX. THURSDAY: LOW OPERATIONAL IMPACT. ISOLATED SHRA...TSRA. THURSDAY NIGHT: NO OPERATIONAL IMPACT. NO SIG WX. FRIDAY: NO OPERATIONAL IMPACT. NO SIG WX. && .FIRE WEATHER... AN UPPER LEVEL LOW PRESSURE SYSTEM OVER THE EASTERN GREAT LAKES AND OHIO VALLEY REGION WILL SLOWLY MOVE EASTWARD INTO THE NORTHEAST THIS EVENING AND WEAKEN THROUGH MONDAY. THIS PATTERN WILL RESULT IN ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS MAINLY DURING THE AFTERNOON AND EARLY EVENING HOURS EACH DAY THROUGH MONDAY...ESPECIALLY ACROSS THE HIGHER TERRAIN WEST OF THE HUDSON RIVER VALLEY. A COLD FRONT APPROACHING FROM SOUTHERN CANADA WILL BRING A BETTER CHANCE FOR THUNDERSTORMS ACROSS MUCH OF THE REGION ON TUESDAY AND LINGER INTO WEDNESDAY BEFORE CLEARING THE REGION. && .HYDROLOGY... AN UNSETTLED WEATHER PATTERN WILL RESULT IN ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS THROUGH MIDWEEK...MAINLY DURING THE AFTERNOON AND EVENING HOURS EACH DAY. LOCALLY HEAVY DOWNPOURS ASSOCIATED WITH SLOW-MOVING THUNDERSTORMS WILL BE POSSIBLE THROUGH THIS EVENING...MAINLY WEST OF THE HUDSON VALLEY. MINOR FLOODING OF POOR DRAINAGE AND URBAN AREAS IS POSSIBLE...WITH ISOLATED FLASH FLOODING AS WELL. THE THREAT OF FLOODING OF POOR DRAINAGE AND URBAN AREAS WILL CONTINUE TUESDAY THROUGH WEDNESDAY...MAINLY IF THUNDERSTORMS REPEATEDLY PASS OVER THE SAME LOCATIONS. DUE TO THE CONVECTIVE NATURE OF THE RAINFALL...MOST RIVER BASINS WILL NOT EXPERIENCE MUCH IMPACT. SOME RISES MAY OCCUR FOR AREAS THAT SEE REPEATED RAINFALL THROUGH MIDWEEK. FOR DETAILS ON SPECIFIC AREA RIVERS AND LAKES...INCLUDING OBSERVED AND FORECAST RIVER STAGES AND LAKE ELEVATIONS...PLEASE VISIT THE ADVANCED HYDROLOGIC PREDICTION SERVICE /AHPS/ GRAPHS ON OUR WEBSITE. && .ALY WATCHES/WARNINGS/ADVISORIES... CT...NONE. NY...NONE. MA...NONE. VT...NONE. && SYNOPSIS...11/JPV NEAR TERM...KL/11 SHORT TERM...11 LONG TERM...LFM AVIATION...KL/WASULA FIRE WEATHER...11/JPV HYDROLOGY...11
Hazardous weather outlook, Aug 3, 3:37 PM EDT, 4 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBANY NY 337 PM EDT SUN AUG 3 2014 CTZ001-013-MAZ001-025-NYZ032-033-038>043-047>054-058>061-063>066- 082>084-VTZ013>015-041100- NORTHERN LITCHFIELD-SOUTHERN LITCHFIELD-NORTHERN BERKSHIRE- SOUTHERN BERKSHIRE-NORTHERN HERKIMER-HAMILTON-SOUTHERN HERKIMER- SOUTHERN FULTON-MONTGOMERY-NORTHERN SARATOGA-NORTHERN WARREN- NORTHERN WASHINGTON-SCHOHARIE-WESTERN SCHENECTADY- EASTERN SCHENECTADY-SOUTHERN SARATOGA-WESTERN ALBANY-EASTERN ALBANY- WESTERN RENSSELAER-EASTERN RENSSELAER-WESTERN GREENE-EASTERN GREENE- WESTERN COLUMBIA-EASTERN COLUMBIA-WESTERN ULSTER-EASTERN ULSTER- WESTERN DUTCHESS-EASTERN DUTCHESS-NORTHERN FULTON-SOUTHEAST WARREN- SOUTHERN WASHINGTON-BENNINGTON-WESTERN WINDHAM-EASTERN WINDHAM- 337 PM EDT SUN AUG 3 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWESTERN CONNECTICUT...WESTERN MASSACHUSETTS...EAST CENTRAL NEW YORK AND SOUTHERN VERMONT. .DAY ONE...THIS AFTERNOON AND TONIGHT. SCATTERED THUNDERSTORMS ARE POSSIBLE THROUGH THIS EVENING MAINLY TO THE NORTH AND WEST OF THE GREATER CAPITAL DISTRICT. SOME OF THE THUNDERSTORMS MAY PRODUCE LOCALLY HEAVY DOWNPOURS...PONDING OF WATER...AND POOR DRAINAGE FLOODING OF URBAN AND LOW LYING AREAS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THERE IS A CHANCE OF THUNDERSTORMS TUESDAY THROUGH THURSDAY...MAINLY DURING THE AFTERNOON AND EVENING HOURS. SOME OF THE THUNDERSTORMS MAY PRODUCE LOCALLY HEAVY DOWNPOURS...PONDING OF WATER...AND POOR DRAINAGE FLOODING OF URBAN AND LOW LYING AREAS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Aug 3, 2:18 PM EDT, 5 hours 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
218 PM EDT SUN AUG 3 2014
NYZ032-033-038-031915-
HAMILTON NY-NORTHERN HERKIMER NY-SOUTHERN HERKIMER NY-
218 PM EDT SUN AUG 3 2014
...A LINE OF SHOWERS AND THUNDERSTORMS IN
HAMILTON COUNTY IN EASTERN NEW YORK...
HERKIMER COUNTY IN EASTERN NEW YORK...
AT 215 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SHOWERS AND THUNDERSTORMS CAPABLE OF PRODUCING HEAVY RAINFALL. THIS
STORM WAS LOCATED 30 MILES SOUTH OF EIGHTH LAKE CAMPGROUND...OR
ABOUT 17 MILES EAST OF HINCKLEY...AND MOVING NORTH AT 5 MPH.
THE THUNDERSTORM WILL BE NEAR...
8 MILES WEST OF CLOCKMILL CORNERS BY 220 PM EDT
MOREHOUSEVILLE AND NOBLEBORO BY 255 PM EDT
HOFFMEISTER AND MOUNTAIN HOME BY 300 PM EDT
6 MILES SOUTH OF HERKIMER LANDING AND 8 MILES SOUTH OF CASWELL LAKE
BY 315 PM EDT
RAINFALL AMOUNTS MAY EXCEED AN INCH AN HOUR FROM THESE SHOWERS AND
THUNDERSTORMS PRODUCING PONDING OF WATER ON ROADWAYS.
LAT...LON 4378 7478 4374 7440 4327 7464 4329 7471
4325 7471 4324 7477 4324 7490
TIME...MOT...LOC 1816Z 178DEG 5KT 4334 7478
WASULASpecial weather statement, Aug 3, 3:37 PM EDT, 4 hours 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
337 PM EDT SUN AUG 3 2014
NYZ033-032030-
HAMILTON NY-
337 PM EDT SUN AUG 3 2014
...A CLUSTER OF SHOWERS AND THUNDERSTORMS IN
HAMILTON COUNTY IN EASTERN NEW YORK...
AT 333 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SHOWERS AND THUNDERSTORMS CAPABLE OF PRODUCING HEAVY RAIN. THIS
STORM WAS LOCATED NEAR LEWEY LAKE CAMPGROUND...OR ABOUT 9 MILES
SOUTHWEST OF INDIAN LAKE...AND MOVING NORTH AT 30 MPH.
THE THUNDERSTORM WILL BE NEAR...
6 MILES WEST OF INDIAN LAKE BY 345 PM EDT
LAKE DURANT CAMPGROUND AND BLUE MOUNTAIN LAKE BY 350 PM EDT
9 MILES EAST OF FORKED LAKE PUBLIC CAMPGROUND BY 355 PM EDT
8 MILES EAST OF LAKE EATON CAMPGROUND BY 405 PM EDT
RAINFALL AMOUNTS MAY APPROACH AN INCH AN HOUR FROM THE SHOWERS AND
THUNDERSTORMS WHICH MAY CAUSE PONDING OF WATER ON ROADS AND POOR
DRAINAGE FLOODING.
LAT...LON 4412 7427 4397 7425 4393 7432 4383 7422
4360 7436 4366 7460 4408 7454 4410 7453
4412 7428
TIME...MOT...LOC 1936Z 200DEG 27KT 4374 7442
WASULASpecial weather statement, Aug 3, 4:00 PM EDT, 3 hours 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
400 PM EDT SUN AUG 3 2014
NYZ038-032100-
SOUTHERN HERKIMER NY-
400 PM EDT SUN AUG 3 2014
...A THUNDERSTORM IN
HERKIMER COUNTY IN EASTERN NEW YORK...
AT 355 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
HEAVY SHOWERS WITH A FEW RUMBLES OF THUNDER CAPABLE OF PRODUCING
HEAVY RAIN. THIS STORM WAS LOCATED NEAR JORDANVILLE...OR ABOUT 7
MILES SOUTH OF ILION...AND MOVING NORTHWEST AT 5 MPH.
THE THUNDERSTORM WILL BE NEAR...
CEDARVILLE BY 435 PM EDT
MOHAWK BY 440 PM EDT
HERKIMER BY 445 PM EDT
ILION BY 450 PM EDT
FRANKFORT BY 500 PM EDT
RAINFALL AMOUNTS MAY APPROACH AN INCH AN HOUR...WHICH MAY CAUSE
PONDING OF WATER ON ROADS AND POOR DRAINAGE FLOODING.
LAT...LON 4319 7510 4293 7487 4284 7496 4290 7509
4287 7513 4293 7522 4306 7522
TIME...MOT...LOC 1958Z 141DEG 6KT 4292 7500
WASULAThe office that day
Everything else NWS Albany, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 3, 1:24 PM EDT | Special Weather Statement | ALY | Otsego | 51 min |
| Aug 3, 2:18 PM EDT | Special Weather Statement | ALY | Hamilton | 57 min |
| Aug 3, 3:37 PM EDT | Special Weather Statement | ALY | Hamilton | 53 min |
| Aug 3, 4:00 PM EDT | Special Weather Statement | ALY | Oneida | 60 min |
| Aug 3, 6:51 PM EDT | Areal Flood Advisory | ALY | Herkimer | 6 hr |
Nearby
Flash Flood Warnings in New York, 2014Every flash flood warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.